# SDR SIMA972763

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671407208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION MAINTENANCE DISCOVERED STRINGER 18R CORRODED BETWEEN FRAMES 27 AND 28.  MAINTENANCE REMOVED AND REPLACED STRINGER 18R IAW SRM 53-00-00 FIGURE 427.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
